# SDR 96ZZZM522

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Flap Attach Ftg
- Part number: 5751182506N
- Condition: Cracked
- Location: Ws 97
- Part time: 64,239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BOTH STATION 97 FLAP ATTACH FITTINGS ON RIGHT SIDE CRACKED.  REPLACED BOTH FITTINGS PER DOUGLAS SRM AND STANDARD PRACTICES.
